# SDR SWAA2021081888989

- Difficulty date: June 3, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 21,332 hours, 9,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR PANEL 140CF EDGES HAVE CORROSION / INSTALLED BUSHING IN 551BB ATTACH BRACKET I/A/W B737 SOPM 20-50-03 PG 3 STEP B; PG 14 STEP C ATAG: A70685
